# SDR CALA2017102803838

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 70,974 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT & L3 DOOR FWD DOOR MOUNTING EXIT SIGN FOUND BROKEN. REPLACED R3 DOOR AFT & L3 DOOR FWD DOOR MOUNTING EXIT SIGN AND CARRIED OUT OPERATIONAL CHECK FOUND ''SATIS'' AS PER AMM 33-51-01- 960-802 REV 80.
